# SDR SWAA2016031849988

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 68,266 hours, 54,741 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BULLNOSE LIGHT INOPERATIVE AT ROW 5 DEF.  RELAMPED IAW MM.
